View : 19 Download: 0

Positive solutions for discrete boundary value problems involving the p-Laplacian with potential terms

Title
Positive solutions for discrete boundary value problems involving the p-Laplacian with potential terms
Authors
Park J.-H.Chung S.-Y.
Ewha Authors
박재현
Issue Date
2011
Journal Title
Computers and Mathematics with Applications
ISSN
0898-1221JCR Link
Citation
vol. 61, no. 1, pp. 17 - 29
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we discuss the existence and the uniqueness of discrete boundary value problems involving the p-Laplacian with potential terms. To this end, we deal with the strong comparison principle and the Dirichlet principle for the p-Laplacian with potential terms on weighted graphs with boundary. Moreover, we provide a lower bound of the potential terms which guarantees the existence of solutions of the boundary value problem for the operator. Finally, we also discuss inverse conductivity and potential problems for the operator. © 2010 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.camwa.2010.10.026
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE